Inventiones mathematicae

, Volume 100, Issue 1, pp 25–47

Non-continuity of the action of the modular group at Bers' boundary of Teichmuller space

Authors

  • Steven P. Kerckhoff
    • Department of MathematicsStanford University
  • William P. Thurston
    • Department of MathematicsPrinceton University
Article

DOI: 10.1007/BF01231179

Cite this article as:
Kerckhoff, S.P. & Thurston, W.P. Invent Math (1990) 100: 25. doi:10.1007/BF01231179
  • 168 Views

Copyright information

© Springer-Verlag 1990